UPM Institutional Repository

Items where Author is "Ahmadian, Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 16.

Article

Rahaman, Mostafijur and Mondal, Sankar Prasad and Shaikh, Ali Akbar and Ahmadian, Ali and Senu, Norazak and Salahshour, Soheil (2020) Arbitrary-order economic production quantity model with and without deterioration: generalized point of view. Advances in Difference Equations, 2020. art. no. 16. pp. 1-30. ISSN 1687-1839; ESSN: 1687-1847

Ghaemi, Ferial and Ahmadian, Ali and Yunus, Robiah and Ismail, Fudziah and Rahmanian, Saeed (2016) Effects of thickness and amount of carbon nanofiber coated carbon fiber on improving the mechanical properties of nanocomposites. Nanomaterials, 6 (1). art. no. 6. pp. 1-16. ISSN 2079-4991

Ahmadian, Ali and Senu, Norazak and Salahshour, Soheil and Suleiman, Mohamed (2016) Nearest interval-valued approximation of interval-valued fuzzy numbers. Malaysian Journal of Mathematical Sciences, 10 (spec. Feb.). pp. 325-336. ISSN 1823-8343; ESSN: 2289-750X

Ghaemi, Ferial and Yunus, Robiah and Jassim, Lina and Ahmadian, Ali and Ismail, Fudziah (2016) Synthesis of carbon nanotube-carbon nanosphere on the CF surface by CVD. Advanced Materials Research, 1134. pp. 209-212. ISSN 1022-6680; ESSN: 1662-8985

Salahshour, Soheil and Ahmadian, Ali and Ismail, Fudzial and Baleanu, Dumitru and Senu, Norazak (2016) A new fractional derivative for differential equation of fractional order under interval uncertainty. Advances in Mechanical Engineering, 7 (12). pp. 1-11. ISSN 1687-8132; ESSN: 1687-8140

Salahshour, Soheil and Ahmadian, Ali and Ismail, Fudziah and Baleanu, Dumitru (2016) A novel weak fuzzy solution for fuzzy linear system. Entropy, 18 (3). art. no. 68. pp. 1-8. ISSN 1099-4300

Salahshour, Soheil and Ahmadian, Ali and Senu, Norazak and Baleanu, Dumitru and Agarwal, Praveen (2015) On analytical solutions of the fractional differential equation with uncertainty: application to the Basset problem. Entropy, 17 (2). pp. 885-902. ISSN 1099-4300

Ahmadian, Ali and Zainal, S. Z. and Suleiman, Mohamed and Salahshour, Soheil and Senu, Norazak and Godarzi, M. (2015) A new interval-valued approximation of interval-valued fuzzy numbers. Journal of Soft Computing and Applications, 2015 (1). pp. 1-8. ISSN 2195-576X

Ghaemi, Ferial and Yunus, Robiah and Ahmadian, Ali and Salahshour, Soheil and Suleiman, Mohamed and Saleh, Shanti Faridah (2013) Application of fuzzy fractional kinetic equations to modelling of the acid hydrolysis reaction. Abstract and Applied Analysis, 2013. art. no. 610314. pp. 1-19. ISSN 1085-3375; ESSN: 1687-0409

Ahmadian, Ali and Senu, Norazak and Larki, Farhad and Salahshour, Soheil and Suleiman, Mohamed and Islam, Md. Shabiul (2013) Numerical solution of fuzzy fractional pharmacokinetics model arising from drug assimilation into the bloodstream. Abstract and Applied Analysis, 2013. art. no. 304739. pp. 1-17. ISSN 1085-3375; ESSN: 1687-0409

Rabiei, Faranak and Ismail, Fudziah and Ahmadian, Ali and Salahshour, Soheil (2013) Numerical solution of second-order fuzzy differential equation using improved Runge-Kutta Nystrom method. Mathematical Problems in Engineering, 2013. art. no. 803462. pp. 1-10. ISSN 1024-123X; ESSN: 1563-5147

Shahriyar, M. R. Balooch and Ismail, Fudziah and Aghabeigi, S. and Ahmadian, Ali and Salahshour, S. (2013) An eigenvalue-eigenvector method for solving a system of fractional differential equations with uncertainty. Mathematical Problems in Engineering, 2013. art. no. 579761. pp. 1-11. ISSN 1024-123X

Ebadi, M. J. and Suleiman, Mohamed and Ismail, Fudziah and Ahmadian, Ali and Shahryari, M. R. Balooch and Salahshour, Soheil (2013) A new distance measure for trapezoidal fuzzy numbers. Mathematical Problems in Engineering, 2013. art. no. 424186. pp. 1-4. ISSN 1024-123X

Conference or Workshop Item

Ahmadian, Ali and Senu, Norazak and Salahshour, Soheil and Suleiman, Mohamed (2015) On a numerical solution for fuzzy fractional differential equation using an operational matrix method. In: 2015 International Symposium on Mathematical Sciences and Computing Research (iSMSC2015), 19-20 May 2015, Ipoh, Perak. (pp. 432-437).

Ahmadian, Ali and Ismail, Fudziah and Senu, Norazak and Salahshour, Soheil and Suleiman, Mohamed (2015) A fractional multistep method for solving a class of linear fractional differential equations under uncertainty. In: 7th International Conference on Research and Education in Mathematics (ICREM7), 25-27 Aug. 2015, Renaissance Kuala Lumpur Hotel, Malaysia. (pp. 108-112).

Ahmadian, Ali and Suleiman, Mohamed and Ismail, Fudziah and Salahshour, Soheil (2012) An improved Runge-Kutta method for solving fuzzy differential equations under generalized differentiability. In: 2nd International Conference on Fundamental and Applied Sciences (ICFAS2012), 12-14 June 2012, Kuala Lumpur Convention Centre, Kuala Lumpur. (pp. 325-330).

This list was generated on Thu Jun 4 18:53:55 2020 UTC.